Document Detail


Concurrent Hand-Foot Skin Reaction and Hair Depigmentation With Sunitinib: Report of a Case and Literature Review of Kinase Inhibitors and Blocking Antibodies.
MedLine Citation:
PMID:  25484390     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
Kinase inhibitors have revolutionized cancer therapy by becoming the first-line agents for advanced solid malignancies replacing the traditional chemotherapeutic agents. Cutaneous side-effects with these drugs are common, but owing to their infrequent use in Indian patients, our current knowledge of toxicity is scanty and primarily based on the western literature. Cutaneous reactions can adversely affect patients' quality of life (QoL) and can lead to dose modifications and treatment interruptions. The report discusses concurrent hand-foot skin reaction (HFSR) and hair depigmentation in an Indian patient being treated with sunitinib for advanced renal cell carcinoma. The pathogenesis and treatment strategies for this characteristic phenomenon and other cutaneous toxicities of kinase inhibitors have also been reviewed.
Authors:
Shuchi Bansal; Kabir Sardana; Kishore Singh; Vijay K Garg
Publication Detail:
Type:  JOURNAL ARTICLE    
Journal Detail:
Title:  Indian journal of dermatology     Volume:  59     ISSN:  1998-3611     ISO Abbreviation:  Indian J Dermatol     Publication Date:  2014 11 
Date Detail:
Created Date:  2014-12-8     Completed Date:  -     Revised Date:  2014-12-10    
Medline Journal Info:
Nlm Unique ID:  0370750     Medline TA:  Indian J Dermatol     Country:  -    
Other Details:
Languages:  ENG     Pagination:  588-591     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Portal Hypertension and an Atypical Reactive Arthritis Like Presentation in a patient infected with ...
Next Document:  Nodular Erythema Elevatum Diutinum Mimicking Kaposi's Sarcoma in a Human Immunodeficiency Virus Infe...